Dry skin reaction on hand due to anti-acne drug

Dry skin reaction on hand due to anti-acne drug

M320/0205 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 45.1MB

Downloadable file size: 3.3MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Allergic reaction to anti-acne drug. Dry and red skin on the hand of a 16 year-old boy. This allergic reaction is a side effect of taking the drug roaccutane for the treatment of chronic acne. Acne is a disorder caused by inflammation of the hair follicles and sebaceous glands in the skin. Acne vulgaris, the most common acne, occurs during adolescence.

Release details: Model release not required. Property release not required.

Keywords: acne, acne drug, allergic, allergic reaction, allergy, ant-acne drug, anti-acne drug, condition, disorder, healthcare, medical, medicine, reaction, reaction to, reaction to ant-acne drg, roaccutane, skin, skin reaction

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.